# SDR QXEA9801692

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Chafed
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE LEFT-HAND SUPPORT LINK CHAFING ON COMPOSITE TAIL CONE AT UPPER AND LOWER ARMS.  REPAIRED IAW HORIZON AIR EA 4-55-103.
